MathSciNet Relay Station
MathSciNet bibliographic data
MR1820835 (2002a:93011) 93B05 (35B37 35K05 35K20 93C20)
Micu, S.; Zuazua, E. On the lack of null-controllability of the heat equation on the half space. Port. Math. (N.S.) 58 (2001), no. 1, 1–24.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement